RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 12, Pages 2083–2084 (Mi de8899)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

On the deficiency indices of an odd-order symmetric differential operator

V. R. Mukimov, Ya. T. Sultanaev

Bashkir State University, Ufa

Full text: PDF file (322 kB)

English version:
Differential Equations, 1995, 31:12, 2059–2061

Bibliographic databases:
UDC: 517.984.5
Received: 17.01.1994

Citation: V. R. Mukimov, Ya. T. Sultanaev, “On the deficiency indices of an odd-order symmetric differential operator”, Differ. Uravn., 31:12 (1995), 2083–2084; Differ. Equ., 31:12 (1995), 2059–2061

Citation in format AMSBIB
\Bibitem{MukSul95}
\by V.~R.~Mukimov, Ya.~T.~Sultanaev
\paper On the deficiency indices of an odd-order symmetric differential operator
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 12
\pages 2083--2084
\mathnet{http://mi.mathnet.ru/de8899}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1431638}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 12
\pages 2059--2061


Linking options:
  • http://mi.mathnet.ru/eng/de8899
  • http://mi.mathnet.ru/eng/de/v31/i12/p2083

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. É. A. Nazirova, “On Deficiency Indices of Singular Operators of Odd Order”, Math. Notes, 74:5 (2003), 749–752  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:62
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019